# SDR A6WA201240697

- Difficulty date: June 30, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N445AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7804
- Aircraft time: 21,763 hours, 21,706 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN GOUGED JUST FWD OF FS 559.0 CUT OUT DAMAGED AREA, NDT, FABRICATE AND INSTALL REPAIR PARTS IAW REO 601R-53-41-610, REV, SRM 51-21-11, 51-25-06, 51-25-16, 51-42-06, 51-41-02, 51-42-13, 51-41-00.
